Practical approximations for multivariate characteristics of risk processes

e-Archivo Repository

Show simple item record Usabel Rodrigo, Miguel Arturo 2011-12-14T18:37:24Z 2011-12-14T18:37:24Z 1999-12
dc.identifier.bibliographicCitation Insurance, Mathematics & Economics, Dec 1999, v. 25, n. 3, pp. 397-413
dc.identifier.issn 0167-6687
dc.description.sponsorship The author gratefully acknowledges the financia support from: Bacas de Perfeccionamiento de Doctores en el Extranjero, 1999, MEC, Spain
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights ©Elsevier
dc.subject.other Recursive procedures
dc.subject.other Double Laplace transforms
dc.subject.other Finite time multivariate ruin probability
dc.subject.other Multiple integrals
dc.subject.other Power series expansions
dc.title Practical approximations for multivariate characteristics of risk processes
dc.type article
dc.description.status Publicado
dc.subject.eciencia Empresa
dc.identifier.doi 10.1016/S0167-6687(99)00023-2
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 397
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 413
dc.identifier.publicationtitle Insurance, Mathematics & Economics
dc.identifier.publicationvolume 25
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record